Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

BP high, missed a dose of medicine. Prescribed lidinopril with atenolol. Blood work normal. Reason?

My bo was 144/104 on Thurs. I had forgotten to take my atenolol 50mg that day. My MD started me on lidinopril 5mg once a day as add on to the atenolol. I am obese but my weight is stable from my last visit in Oct my bloodeork is normal with no cholesterol or trigliceride concerns. I am not diabetic. Why would my pressure be that high from one missed dose?
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Missing a single dose is unlikely to shoot the pressure up very high.
One has to look for other reasons.

Sudden withdrawal of beta-blockers (atenolol is one) can cause rebound.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 1 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor